Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014 (2014), Article ID 937386, 7 pages
Research Article

On Third-Order Nonlinearity of Biquadratic Monomial Boolean Functions

Department of Mathematics, School of Allied Sciences, Graphic Era Hill University, Dehradun, Uttarakhand 248002, India

Received 30 January 2014; Accepted 28 February 2014; Published 1 April 2014

Academic Editor: J. A. Tenreiro Machado

Copyright © 2014 Brajesh Kumar Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brajesh Kumar Singh, “On Third-Order Nonlinearity of Biquadratic Monomial Boolean Functions,” International Journal of Engineering Mathematics, vol. 2014, Article ID 937386, 7 pages, 2014. doi:10.1155/2014/937386